Alert archive / California / Flood Watches in 2016
Flood Watch 1, NWS Eureka, CA
NWS Eureka, CA issued this flood watch at Jan 16, 2016, 8:08 AM PST. It took effect at Jan 17, 2016, 4:00 AM PST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Jan 16, 2016, 8:08 AM PST (16:08 UTC)
- In effect from
- Jan 17, 2016, 4:00 AM PST
- Expired
- Jan 18, 2016, 3:00 AM PST
- In force
- 23 hr
- Issued by
- NWS Eureka, CA
- Flood severity
- None
The text
As transmitted.
156 WGUS66 KEKA 161608 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 808 AM PST SAT JAN 16 2016 ...FLOODING POSSIBLE SUNDAY THROUGH EARLY MONDAY... .AN ATMOSPHERIC RIVER WILL BRING HEAVY RAIN TO NORTHWEST CALIFORNIA ON SUNDAY. THE RAIN WILL FALL ON ALREADY SATURATED GROUND WHICH WILL ALLOW MOST OF THE PRECIPITATION TO BECOME RUNOFF. STREAMS...CREEKS AND RIVERS WILL ALL RISE RAPIDLY SUNDAY INTO EARLY MONDAY. FLOODING OF SOME LOW LYING AREAS IS LIKELY. CAZ001>004-076-170600- /O.NEW.KEKA.FA.A.0001.160117T1200Z-160118T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 808 AM PST SAT JAN 16 2016 ...FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...DEL NORTE COUNTY...HUMBOLDT COUNTY...TRINITY COUNTY AND MENDOCINO COUNTY. * FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT * 2 TO 5 INCHES OF RAIN ACROSS NORTHWEST CALIFORNIA...WITH THE HEAVIEST RAINFALL DURING THE DAY ON SUNDAY. * SMALL STREAM AND CREEK FLOODING IS LIKELY. RAPID RISES ON MAIN STEM RIVERS ARE ALSO EXPECTED WITH SOME RIVERS REACHING MONITOR AND POSSIBLY FLOOD STAGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
6 follow-up statements
396 WGUS66 KEKA 162318 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 318 PM PST SAT JAN 16 2016 ...FLOODING POSSIBLE SUNDAY THROUGH EARLY MONDAY... .AN ATMOSPHERIC RIVER WILL BRING HEAVY RAIN TO NORTHWEST CALIFORNIA ON SUNDAY. THE RAIN WILL FALL ON ALREADY SATURATED GROUND WHICH WILL ALLOW MOST OF THE PRECIPITATION TO BECOME RUNOFF. STREAMS...CREEKS AND RIVERS WILL ALL RISE RAPIDLY SUNDAY INTO EARLY MONDAY. FLOODING OF SOME LOW LYING AREAS IS LIKELY. CAZ001>004-076-171300- /O.CON.KEKA.FA.A.0001.160117T1200Z-160118T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 318 PM PST SAT JAN 16 2016 ...FLOOD WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...DEL NORTE COUNTY...HUMBOLDT COUNTY...TRINITY COUNTY AND MENDOCINO COUNTY. * FROM LATE TONIGHT THROUGH LATE SUNDAY NIGHT * 2 TO 6 INCHES OF RAIN ACROSS NORTHWEST CALIFORNIA...WITH THE HEAVIEST RAINFALL DURING THE DAY ON SUNDAY. * SMALL STREAM AND CREEK FLOODING IS LIKELY. RAPID RISES ON MAIN STEM RIVERS ARE ALSO EXPECTED WITH SOME RIVERS REACHING MONITOR AND FLOOD STAGE. VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR MORE DETAILS ABOUT MAIN STEM RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
004 WGUS66 KEKA 171150 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 350 AM PST SUN JAN 17 2016 ...FLOODING POSSIBLE THROUGH EARLY MONDAY... .AN ATMOSPHERIC RIVER WILL BRING HEAVY RAIN TO NORTHWEST CALIFORNIA TODAY. THE RAIN WILL FALL ON ALREADY SATURATED GROUND WHICH WILL ALLOW MOST OF THE PRECIPITATION TO BECOME RUNOFF. STREAMS...CREEKS AND RIVERS WILL ALL RISE RAPIDLY SUNDAY INTO EARLY MONDAY. FLOODING OF SOME LOW LYING AREAS IS LIKELY. CAZ001>004-076-172000- /O.CON.KEKA.FA.A.0001.160117T1200Z-160118T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 350 AM PST SUN JAN 17 2016 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING COUNTIES...DEL NORTE...HUMBOLDT...TRINITY AND MENDOCINO. * THROUGH LATE TONIGHT * 2 TO 6 INCHES OF RAIN ACROSS NORTHWEST CALIFORNIA...WITH THE HEAVIEST RAINFALL DURING THE DAY ON SUNDAY. * SMALL STREAM AND CREEK FLOODING IS LIKELY. RAPID RISES ON MAIN STEM RIVERS ARE ALSO EXPECTED WITH SOME RIVERS REACHING MONITOR AND FLOOD STAGE. VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR MORE DETAILS ABOUT MAIN STEM RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
214 WGUS66 KEKA 171940 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 1140 AM PST SUN JAN 17 2016 CAZ001>004-076-180345- /O.CON.KEKA.FA.A.0001.000000T0000Z-160118T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 1140 AM PST SUN JAN 17 2016 ...FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING COUNTIES...DEL NORTE...HUMBOLDT...TRINITY AND MENDOCINO. * THROUGH LATE TONIGHT * 2 TO 6 INCHES OF TOTAL RAIN ACROSS NORTHWEST CALIFORNIA...WITH THE HEAVIEST RAINFALL OCCURRING TODAY. * SMALL STREAM AND CREEK FLOODING IS LIKELY. RAPID RISES ON MAIN STEM RIVERS ARE ALSO EXPECTED WITH SOME RIVERS REACHING MONITOR AND FLOOD STAGE. VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR MORE DETAILS ABOUT MAIN STEM RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
522 WGUS66 KEKA 180347 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 747 PM PST SUN JAN 17 2016 CAZ001>004-076-181200- /O.CON.KEKA.FA.A.0001.000000T0000Z-160118T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 747 PM PST SUN JAN 17 2016 ...FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM PST MONDAY... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING THE FOLLOWING AREAS...MENDOCINO COAST...MENDOCINO INTERIOR...NORTH COAST INTERIOR...REDWOOD COAST AND UPPER TRINITY RIVER. * UNTIL 4 AM PST MONDAY * AFTER HEAVY RAINFALL THROUGH THE DAY CREEKS...STREAMS...AND RIVERS WILL HAVE DELAYED RESPONSES AND BE SLOW TO RECEDE. * RAPID RISES ON MAIN STEM RIVERS IS OCCURRING WITH SOME RIVERS REACHING MONITOR AND FLOOD STAGE. VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR MORE DETAILS ABOUT MAIN STEM RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
623 WGUS66 KEKA 180629 FFAEKA URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 1029 PM PST SUN JAN 17 2016 CAZ001-003-004-180730- /O.CAN.KEKA.FA.A.0001.000000T0000Z-160118T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER- 1029 PM PST SUN JAN 17 2016 ...FLOOD WATCH IS CANCELLED... THE AREAL FLOOD WATCH FOR HUMBOLDT AND TRINITY COUNTIES HAS BEEN CANCELLED. $$ CAZ002-076-181100- /O.EXT.KEKA.FA.A.0001.000000T0000Z-160118T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENDOCINO COAST-MENDOCINO INTERIOR- 1029 PM PST SUN JAN 17 2016 ...FLOOD WATCH NOW IN EFFECT UNTIL 3 AM PST MONDAY... THE FLOOD WATCH REMAINS IN EFFECT FOR * A PORTION OF NORTHWEST CALIFORNIA...INCLUDING MENDOCINO COUNTY. * UNTIL 3 AM PST MONDAY * STANDING WATER OVER LOW LYING AREAS IS EXPECTED TO SLOWLY RECEDE OVERNIGHT AND INTO MONDAY. LIMITED ADDITIONAL RAIN IS EXPECTED OVERNIGHT. * RAPID RISES ON SOME MAIN STEM RIVERS IS OCCURRING WITH SOME REACHING MONITOR AND FLOOD STAGE. WE WILL CONTINUE TO MONITOR THIS THROUGH THE NIGHT. VISIT HTTP://WWW.CNRFC.NOAA.GOV FOR MORE DETAILS ABOUT MAIN STEM RIVER FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. && $$
445 WGUS66 KEKA 181050 FFAEKA FLOOD WATCH NATIONAL WEATHER SERVICE EUREKA CA 250 AM PST MON JAN 18 2016 CAZ002-076-181200- /O.EXP.KEKA.FA.A.0001.000000T0000Z-160118T1100Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MENDOCINO COAST-MENDOCINO INTERIOR- 250 AM PST MON JAN 18 2016 ...FLOOD WATCH WILL EXPIRE AT 3 AM PST EARLY THIS MORNING... THE FLOOD WATCH FOR A PORTION OF NORTHWEST CALIFORNIA WILL EXPIRE AT 3 AM PST EARLY THIS MORNING. THE HEAVY RAINFALL HAS ENDED AND THE THREAT FOR ADDITIONAL FLOODING HAS DIMINISHED. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this flood watch went out at Jan 16, 4:03 AM PST, 4 hours 5 minutes earlier.
Area forecast discussion, Jan 16, 4:03 AM PST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
403 AM PST SAT JAN 16 2016
.SYNOPSIS...HEAVY RAIN IS EXPECTED ON SUNDAY WHICH WILL LIKELY
RESULT IN SOME FLOODING ACROSS THE REGION. WINDS WILL ALSO BE
GUSTY EARLY SUNDAY MORNING. A WET PATTERN WILL PERSIST INTO NEXT
WEEK.
&&
.DISCUSSION...A WEAK COLD FRONT IS CURRENTLY MOVING ACROSS THE
COAST...AND HAS BROUGHT MORE RAIN AND SOME GUSTY WINDS MAINLY TO
THE COASTAL HEADLANDS EARLY THIS MORNING. THIS FRONT WILL CONTINUE
TO MOVE EAST THROUGH THE MORNING HOURS. ALTHOUGH THE SURFACE FRONT
WILL EXIT THE REGION AN UPPER TROUGH REMAIN OVER THE COAST AND
WITH IT SOME INSTABILITY OVER THE COASTAL WATERS AND NEAR COAST
REGION MAY SUPPORT ISOLATED THUNDERSTORM DEVELOPMENT LATER TODAY.
EQUILIBRIUM LEVELS IN THE NAM ARE NEAR 25K FEET OVER THE NORTHERN
WATERS WHICH SHOULD BE SUPPORTIVE OF PRODUCING MARGINAL HAIL ALONG
WITH SOME STRONG GUSTS. RAIN SHOWERS WILL DECREASE IN NUMBER
DURING THE AFTERNOON HOURS TODAY...WITH LESS THAN A 0.25 FOR THE
REMAINDER OF THE DAY. THE RAIN THAT HAS OCCURRED OVERNIGHT AND
THIS MORNING WILL PRIME THE ENVIRONMENT FOR AN EVEN HEAVIER RAIN
EVENT THAT ARRIVES SUNDAY MORNING AND CONTINUES THROUGH SUNDAY
EVENING. SUNDAYS FEATURE IS ASSOCIATED WITH A MODERATELY STRONG
ATMOSPHERIC RIVER. A WIDESPREAD 2 TO 5 INCHES OF RAIN IS EXPECTED
SUNDAY THROUGH SUNDAY EVENING...WITH THE GREATEST AMOUNTS IN
SOUTHWEST FACING TERRAIN. THOUGH THIS RAIN IS NOT PARTICULARLY
IMPRESSIVE FOR OUR AREA...THE SATURATED SOILS WILL ALLOW LITTLE IF
ANY OF THIS RAIN TO BE ABSORBED INTO THE GROUND. THUS RUNOFF WILL
BE SIGNIFICANT RESULTING IN RAPID RISES ON STREAMS...CREEKS...AND
MAIN STEM RIVERS. THERE REMAINS SOME UNCERTAINTY AS TO EXACTLY HOW
MUCH RESPONSE OCCURS ON THE MAIN STEM RIVERS FROM THIS EVENT BUT
THERE IS HIGH CONFIDENCE IN WIDESPREAD SMALL STREAM FLOODING
ACROSS NORTHWEST CALIFORNIA. THE ATMOSPHERIC RIVER WILL SLIDE
SOUTH OF THE AREA SUNDAY NIGHT BRINGING AN END TO THE HEAVIEST
RAINFALL. AREAL FLOOD WATCHES WILL LIKELY NEED TO BE ISSUED FOR
THE SUNDAY PERIOD EITHER LATER TONIGHT OR ON SATURDAY.
IN ADDITION TO THE HEAVY RAIN ON SUNDAY...GUSTY SOUTH WINDS ARE ONCE
AGAIN EXPECTED...PEAKING SUNDAY MORNING. GUSTS IN EXCESS OF 45 MPH
ARE LIKELY ON RIDGE TOPS AND POTENTIALLY ALONG THE DEL NORTE AND
HUMBOLDT COASTLINE AS 925 MB AND 850 MB WINDS OF 45 TO 55 KT MOVE
OVERHEAD...WHICH WILL LIKELY WARRANT ANOTHER WIND ADVISORY FOR
PORTIONS OF ZONE 1 AND 3.
A BRIEF DRY PERIOD IS EXPECTED SUNDAY NIGHT INTO EARLY MONDAY
FOLLOWED BY ANOTHER ROUND OF LIGHT RAIN ON MONDAY WITH A WARM FRONT.
RPA
.PREVIOUS LONG TERM...MONDAY NIGHT THROUGH FRIDAY...THE PATTERN
OF ONE STORM SYSTEM AFTER ANOTHER WILL PERSIST THRU THE LONG TERM
WITH VERY FEW BREAKS IN BETWEEN. THESE BREAKS WILL BE VERY
DIFFICULT TO TIME DUE TO MODEL DISCREPANCIES. CURRENTLY...IT
APPEARS THE BEST CHANCE FOR A BREAK IN THE ACTION WILL BE LATE TUE
NIGHT AND WED...BUT UNCERTAINTY IS HIGH. OVERALL...THE WET PATTERN
SHOULD CONTINUE. RAINFALL TOTALS DURING THIS PERIOD WILL LIKELY BE
IN EXCESS OF 4 INCHES...WITH LOCALLY HIGHER AMOUNTS. /SEC
&&
.AVIATION...GUSTY SOUTH WINDS PERSIST ACROSS THE AREA THIS MORNING.
CURRENTLY THERE ARE SOME SHOWERS AROUND IN ASSOCIATION WITH THE
UPPER LEVEL TROUGH BEHIND THE FRONT THAT HAS MOVED INLAND. THESE
SHOWERS WILL BRING CONTINUED PERIODS OF MVFR CONDITIONS THIS
MORNING. THE SHOWERS WILL DIMINISH THIS AFTERNOON AS THE TROUGH
MOVES INLAND. TONIGHT SOUTHERLY WINDS WILL INCREASE AS THE NEXT
SYSTEM APPROACHES. THIS IS EXPECTED TO BRING A LONGER PERIOD OF MVFR
TO IFR CONDITIONS IN MODERATE RAIN. LOW LEVEL WIND SHEAR IS
EXPECTED NEAR KCEC AND POSSIBLE FARTHER SOUTH AS WELL WITH SOUTH
WINDS TO 60 KT AT 925 MB OVER KCEC. GUSTY SURFACE WINDS OF 25 T 40
KT ARE POSSIBLE WITH THE STRONGEST WINDS NEAR CRESCENT CITY. WINDS
WILL PEAK MIDDAY ON SUNDAY.
&&
.MARINE...A FRONTAL BOUNDARY IS CURRENTLY BRINGING SOUTHERLY GALES
TO THE OUTER WATERS AND NEAR GALES TO THE INNER WATERS. THIS IS
CREATING STEEP SHORT PERIOD SEAS. THESE WINDS AND SHORT PERIOD SEAS
WILL DIMINISH THROUGH THE DAY...HOWEVER AS THEY DO A LARGE SWELL
MOVES INTO THE WATERS. THIS SWELL WILL RAPIDLY BUILD INTO THE WATERS
TO AROUND 16 TO 18 FEET AT 20 SECONDS. THIS WILL PRODUCE VERY LARGE
BREAKERS AT THE BEACH...CURRENTLY THEY LOOK TO PEAK AROUND 25 TO 27
FEET. THIS SWELL WILL SLOWLY DIMINISH THROUGH THE MIDDLE OF THE
WEEK. ANOTHER LONG PERIOD SWELL IS EXPECTED TO BUILD IN LATE IN THE
WEEK...HOWEVER MODELS ARE STRUGGLING WITH HEIGHT OF THIS. WENT BELOW
MODEL GUIDANCE AS THE GUIDANCE JUMPED UP MUCH HIGHER THAN PREVIOUS
RUNS.
ANOTHER FRONTAL BOUNDARY WILL BRING GALES TO THE WATERS TONIGHT AND
INTO EARLY SUNDAY MORNING. HAVE NOT ISSUED ANYTHING FOR THIS EVENT
DUE TO THE ONGOING GALES IN THE OUTER WATERS...BUT GALE WARNINGS
WILL LIKELY BE NEEDED. ADDITIONAL WX SYSTEMS NEXT WEEK WILL CONTINUE
TO BRING ELEVATED SOUTHERLY WINDS AND SOME MAY REACH GALE FORCE.
&&
.HYDROLOGY...A MODERATELY STRONG ATMOSPHERIC RIVER WILL PLOW INTO
THE NORTH COAST ON SUNDAY. THUS THE VERY WET PATTERN CONTINUES
WHILE SHALLOW SOILS REMAIN SATURATED AND RIVERS ARE ALREADY
RUNNING HIGH. THE COMBINATION OF COPIOUS AMOUNTS OF RAIN EXPECTED
SUNDAY AND AN ALREADY SOAKED REGION WILL LEAD TO AREAS OF NUISANCE
FLOODING...ALONG WITH POTENTIAL MINOR FLOODING OF SOME OF THE MAIN
STEM RIVERS. 2 TO 4 INCHES OF RAIN IS EXPECTED THROUGHOUT THE DAY
ON SUNDAY AND HIGHER AMOUNTS OVER LOCALLY RAIN PRONE AREAS. SNOW
LEVELS DURING THIS EVENT WILL ALSO BE VERY HIGH SO MAXIMUM RUNOFF
IS ANTICIPATED.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
HIGH SURF ADVISORY FROM 3 PM THIS AFTERNOON TO MIDNIGHT PST
SUNDAY NIGHT FOR CAZ001-002.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 2 PM PST WEDNESDAY FOR PZZ450-455.
GALE WARNING UNTIL 9 AM PST THIS MORNING FOR PZZ470-475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jan 16, 3:48 AM PST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 348 AM PST SAT JAN 16 2016 CAZ001-171200- REDWOOD COAST- 348 AM PST SAT JAN 16 2016 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. GUSTY SOUTH WINDS WILL BE POSSIBLE ALONG THE IMMEDIATE COASTLINE SUNDAY MORNING. ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ004-076-171200- UPPER TRINITY RIVER-MENDOCINO INTERIOR- 348 AM PST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-171200- NORTH COAST INTERIOR- 348 AM PST SAT JAN 16 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS. STRONG GUSTY RIDGE TOP WINDS ARE EXPECTED SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ002-171200- MENDOCINO COAST- 348 AM PST SAT JAN 16 2016 ...HIGH SURF ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO MIDNIGHT PST SUNDAY NIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A HIGH SURF ADVISORY IS CURRENTLY IN EFFECT. ANOTHER PACIFIC STORM WILL BRING HEAVY RAIN TO THE ENTIRE REGION ON SUNDAY WITH THE THREAT OF URBAN AND SMALL STREAM FLOODING...ALONG WITH POSSIBLE FLOODING OF MAIN STEM RIVERS. GUSTY SOUTH WINDS WILL BE POSSIBLE ALONG THE IMMEDIATE COASTLINE SUNDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 16, 8:49 AM PST | Wind Advisory | EKA | 25 hr | |
| Jan 16, 9:09 AM PST | Gale Warning | EKA | 27 hr | |
| Jan 16, 9:09 AM PST | Small Craft Advisory | EKA | 12 hr | |
| Jan 16, 1:50 PM PST | River Flood Watch | EKA | Mendocino | 20 hr |
| Jan 16, 2:00 PM PST | River Flood Watch | EKA | Humboldt | 20 hr |
| Jan 16, 2:13 PM PST | River Flood Watch | EKA | Humboldt | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.